# SDR CALA0500108

- Difficulty date: April 18, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 57,248 hours, 29,632 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 655058217
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION REAR SPAR RIGHT LOWER AFT CLEVIS WORN INTO BY ACCESS PANEL 9224R.  BLENDED THE GOUGE PER ECRA 5550-01035.
